# SDR SWI2025F00070

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,607 hours, 43,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK SUPPORT ANGLE BRACKET ON THE FS 621.00 BULKHEAD IN BETWEEN WL 111.09 - 119.12 IS CRACKED.   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
